Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 40, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 3, 2008, 6:57 PM EDT for Orange County, Seminole County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 3, 2008, 8:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 97 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:06 PM EDT | HAIL 0.75 | Lake Mary, FL | RCVD VIA CFNEWS13 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 032258
SVRMLB
FLC095-117-040000-
/O.NEW.KMLB.SV.W.0040.080603T2257Z-080604T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
657 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SEMINOLE COUNTY IN FLORIDA.
CENTRAL ORANGE COUNTY IN FLORIDA.
* UNTIL 800 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF LAKE MARY
TO LAKE MARY TO FERN PARK...OR ALONG A LINE EXTENDING FROM 3 MILES
SOUTHEAST OF CASSIA TO LAKE MARY TO MAITLAND.
THE STORMS HAVE BEEN MOVING ERRATICALLY...BUT HAVE GENERALLY BEEN
DRIFTING TOWARD THE SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
CASSELBERRY...WINTER PARK...GOLDENROD...WINTER SPRINGS...UNION
PARK...SANFORD...OVIEDO...LAKE JESSUP AND AZALEA PARK
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2878 8142 2879 8141 2881 8141 2883 8141
2886 8137 2880 8129 2863 8112 2848 8119
2858 8146
TIME...MOT...LOC 2257Z 305DEG 5KT 2886 8142 2875 8133
2864 8135
$$3 follow-up statements
000
WWUS52 KMLB 032327
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
725 PM EDT TUE JUN 3 2008
FLC095-117-040000-
/O.CON.KMLB.SV.W.0040.000000T0000Z-080604T0000Z/
ORANGE FL-SEMINOLE FL-
725 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WESTERN SEMINOLE AND CENTRAL ORANGE COUNTIES...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LAKE MARY TO WINTER PARK TO NEAR
DOWNTOWN ORLANDO...MOVING SOUTHEAST AT AROUND 5 MPH.
HAIL OF UNKNOWN SIZE WAS ALREADY OBSERVED IN THE LAKE MARY AREA WITH
THESE STORMS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FERN
PARK...LONGWOOD...WINTER SPRINGS...UNIVERSITY PARK...UNION PARK...
OVIEDO...LAKE JESSUP...GOLDENROD...CASSELBERRY...AZALEA PARK AND
ALOMA.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2878 8142 2879 8141 2883 8141 2886 8137
2880 8129 2863 8112 2849 8121 2858 8146
TIME...MOT...LOC 2325Z 333DEG 6KT 2884 8139 2855 8135
2847 8144
$$000
WWUS52 KMLB 032355
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
753 PM EDT TUE JUN 3 2008
FLC117-040003-
/O.CAN.KMLB.SV.W.0040.000000T0000Z-080604T0000Z/
SEMINOLE FL-
753 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEMINOLE COUNTY IS
CANCELLED...
DOPPLER RADAR INDICATES THAT THE STORMS THAT PROMPTED THE WARNING
HAVE EITHER WEAKENED OR MOVED OUT OF SEMINOLE COUNTY.
LAT...LON 2861 8138 2861 8114 2849 8121 2858 8146
TIME...MOT...LOC 2353Z 333DEG 6KT 2880 8137 2851 8133
2843 8142
$$
FLC095-040000-
/O.CON.KMLB.SV.W.0040.000000T0000Z-080604T0000Z/
ORANGE FL-
753 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 753 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS NEAR FAIRVIEW SHORES...FAIRVILLA...ORLANDO
PINE CASTLE...DOWNTOWN ORLANDO...AND ORAK RIDGE. THE STORMS HAD
BECOME NEARLY STATIONARY.
LAT...LON 2861 8138 2861 8114 2849 8121 2858 8146
TIME...MOT...LOC 2353Z 333DEG 6KT 2880 8137 2851 8133
2843 8142
$$
CRISTALDI000
WWUS52 KMLB 040002 RRA
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
802 PM EDT TUE JUN 3 2008
FLC095-040012-
/O.EXP.KMLB.SV.W.0040.000000T0000Z-080604T0000Z/
ORANGE FL-
802 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED... THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
THE STORMS WILL STILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
....FREQUENT LIGHTNING...AND GUSTY WINDS OF 30 TO 40 MPH.
LAT...LON 2861 8138 2861 8114 2849 8121 2858 8146
TIME...MOT...LOC 2355Z 333DEG 6KT 2880 8137 2851 8133
2843 8142
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:10 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 3, 3:10 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 310 PM EDT TUE JUN 3 2008 .DISCUSSION... TONIGHT... DESPITE A WEAK WRLY FLOW THRU THE H85-H70 LYR...CURRENT PROGRESS OF THE EAST COAST SEA BREEZE SHOULD TAKE IT WELL INLAND BEFORE SUNSET. A 15Z RAOB FROM KXMR CONTINUES TO SHOW A 15-30KT NRLY FLOW ABV H50 DUE TO AN H85-H50 ANTICYCLONE OVER THE NRN GOMEX ADVECTING E. WITH STRONG NRLY FLOW ALOFT AND NEGLIGIBLE WRLY PUSH...ALMOST ALL OF THE DIURNAL PRECIP WILL OCCUR OVER THE INTERIOR COUNTIES THRU THE EVENING HRS. ISOLD SHRAS WILL FORM ALONG THE BOUNDARY ITSELF BUT WILL DISSIPATE BEFORE THE AFTN PACKAGE GOES INTO EFFECT. WILL TAKE POPS BLO MENTIONABLE LVLS OVER THE COASTAL ZONES. MOST ACTIVITY SHOULD BURN OUT BY 02Z AS NEGLIGIBLE H50 VORTICITY AND H25 CONVERGENCE WILL RESULT IN MINIMAL DYNAMIC SUPPORT. WILL LIMIT INTERIOR POPS TO 30% AS MOST OF THE AVAILABLE ENERGY WILL BE USED UP BY SUNSET. SFC DEWPOINTS IN THE 70S ALONG THE COAST WILL KEEP MIN TEMPS SLIGHTLY ABV CLIMO...DEWPOINTS IN THE L/M60S INTERIOR SHOULD RECOVER WITH CLEARING SKIES OVERNIGHT...MIN TEMPS NEAR CLIMO. WEDNESDAY... THE AFOREMENTIONED ANTICYCLONE WILL PUSH ACROSS N FL AND THRU WED EVENING AND WILL REINFORCE THE DLM ATLC RIDGE. AS IT DOES...IT ALSO WILL DRAW THE H100-H70 RIDGE AXIS TO THE N...ALLOWING WINDS THRU THE H70 LVL TO SHIFT TO THE SE. THE ONSHORE FLOW WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLIER AND PUSH INLAND FASTER THAN IN PREVIOUS DAYS. THE RESULTING PRECIP COVERAGE WILL BE NOTABLY LOWER...ESPECIALLY WHERE THE BREEZE PASSES PRIOR TO PEAK SUNLIGHT. NEVERTHELESS...AM NOT CONVINCED BY THE 12Z GFS NUMERICAL SOLUTION WITH POPS BARELY ABV 10% AREAWIDE... IF EVEN THAT HIGH. UPSTREAM H100-H70 MOISTURE IS LARGELY AOA 70% WHICH SHOULD SUPPORT ISOLD/SCT POPS AREAWIDE. WILL GO WITH A 20-COASTAL/30-INLAND POP DISTRIBUTION. ONSHORE FLOW WILL KEEP COASTAL TEMPS IN THE U80S...INTERIOR TEMPS IN THE L90S...WHICH IS NEAR OR SLIGHTLY ABV CLIMO. WED NIGHT...NAM AND TO A LESSER EXTEND THE NAM INDICATES THERE SHOULD BE ONGOING CONVECTION ACROSS LAKE COUNTY INTO THE EVENING WITH SE FLOW AND THE INLAND PROPAGATING EAST COAST SEA BREEZE. WILL ADD A SLGT POP THERE THROUGH AROUND 10 PM. LOWS IN THE LWR-MID 70S. THU/FRI...WENT WITH SIMILAR POPS TO END THE WEEK AS EASTERLY FLOW STRENGTHENS AND THE MID LEVELS DRY OUT SUBSTANTIALLY ABOVE 700 MBS. HAVE ADJUSTED FORECAST TO KEEP LOW POPS ACROSS THE SRN COUNTIES CLOSER TO A BIT DEEPER MOISTURE ACROSS S FL. N CSTL SECTIONS SHOULD BE DRY WITH A QUICK MOVING INLAND PROGRESSION TO THE EAST COAST SEA BREEZE EACH DAY. SAT-SUN...MID LVL RIDGE STRENGTHENS OVER THE MID ATLC STATES WITH DEEP ONSHORE FLOW AND ONLY A GRADUAL INCREASE IN MOISTURE FROM S FL LATE IN THE WEEKEND. NUDGED POPS DOWN...ESPEC ACROSS NRN SECTIONS WHERE DRY AIRMASS AND ONSHORE FLOW SHOULD LIMIT CSTL POPS NORTH OF THE CAPE. FOR INTERIOR/SRN SECTIONS WILL KEEP SLGT CHC FOR MAINLY AFTERNOON THUNDERSTORMS. MON-TUE...ECMWF KEEPS AREA IN DRY EASTERLY FLOW WHILE GFS CONTINUES TO INDICATE MID LVL LOW DEVELOPING AND TRACKING NWD INTO THE GULF DURING THE EARLY PART OF NEXT WEEK. THIS WOULD SPELL A RETURN TO DEEPER MOISTURE IN SE FLOW. HAVE KEPT POPS BELOW CLIMO AROUND 30 PCT THOUGH UNTIL THIS SCENARIO IS ALSO SUPPORTED BY THE ECM. && .AVIATION... COASTAL AERODROMES...THRU 22Z ISOLD MVFR SHRAS/IFR TSRAS...BCMG VFR ALL SITES AFT 22Z...SFC WNDS BCMG L/V AFT 03Z. INTERIOR AERODROMES...THRU 00Z...SCT IFR TSRAS/ISOLD LIFR TSRAS AS THE EAST/WEST COAST SEABREEZES PUSH INLAND...BCMG VFR ALL SITES AFT 00Z. PREVAILING SFC WNDS L/V THRU THE FCST PD...BRIEF WND G25KTS PSBL VCNTY TSRAS. && .MARINE... SFC/BNDRY LYR WINDS WILL SHIFT OVERNIGHT TO THE SE AS A RIDGE OVER THE NRN GOMEX PUSHES ACROSS THE AREA AND REINFORCES THE DLM ATLC RIDGE AND DRAWS IT TO THE NORTH. PGRAD WILL INCREASE SLIGHTLY AS WELL...ENOUGH TO SUPPORT 10-15KTS NEARSHORE AND 15KTS OFFSHORE. E/SE FLOW THROUGH LATE WEEK INTO THE WEEKEND WITH WINDS TO 15 KNOTS ACROSS THE CENTRAL/SRN WATERS BY LATE WEEK AS PRESSURE GRADIENT TIGHTENS. DEEP LYR DRYING TAKING HOLD WILL REDUCE TSTM CHCS BUT FLOW OFF THE BAHAMAS MAY PRODUCE ISOLD SHOWERS APPROACHING THE MARTIN COUNTY COAST LATER THIS WEEK. SEAS 2-3 FT WILL BUILD TO 3-4 FT AS ONSHORE FLOW INCREASES. && .FIRE WEATHER... DEVELOPING SERLY SFC AND TRANSPORT FLOW WILL ALLOW AN EARLIER AND MORE RAPID INLAND TRANSPORT OF THE EAST COAST SEABREEZE ON WED... KEEPING AFTN RH VALUES ABV 40%. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 88 73 89 / 10 20 10 10 MCO 72 92 73 92 / 30 30 10 10 MLB 73 88 75 87 / 10 20 10 10 VRB 74 87 76 87 / 10 20 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...BRAGAW LONG TERM....VOLKMER
Hazardous weather outlook, Jun 3, 11:30 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1130 AM EDT TUE JUN 3 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040330- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1130 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... THE EAST AND WEST COAST SEA BREEZES WILL DEVELOP AND PUSH INLAND BY MID TO LATE AFTERNOON. SCATTERED LIGHTNING STORMS WILL DEVELOP ALONG THE BOUNDARIES AS THEY PUSH INLAND. AS THE TWO SEABREEZES COLLIDE OVER THE INTERIOR COUNTIES...SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE FREQUENT TO EXCESSIVE LIGHTNING STRIKES...TORRENTIAL RAIN...AND STRONG GUSTY WINDS. NORTHERLY FLOW ALOFT WILL PUSH THE STORMS TO THE SLOWLY TO THE SOUTH AS THEY DEVELOP. ...FLOOD IMPACT... SLOW STORM MOVEMENT COUPLED WITH LOCALLY HEAVY RAIN ASSOCIATED WITH STRONGER STORMS WILL INCREASE THE POTENTIAL FOR ISOLATED RAINFALL TOTALS OF 2 TO 3 INCHES. THE HEAVY RAIN WILL BE CAPABLE OF FLOODING LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED AFTERNOON STORMS ARE FORECAST WEDNESDAY THROUGH FRIDAY. COVERAGE IS EXPECTED TO INCREASE SLIGHTLY SATURDAY THROUGH MONDAY WHEN MOISTURE IS FORECAST TO INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW
In the hours before
Special weather statement, Jun 3, 3:29 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 329 PM EDT TUE JUN 3 2008 FLZ064-032030- MARTIN- 329 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL MARTIN COUNTY... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER INDIANTOWN...MOVING NORTHWEST AT 5 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF UP TO 40 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM IS ALSO PRODUCING HEAVY RAINFALL WITH SOME LOCATIONS POSSIBLY RECEIVING TOTAL ACCUMULATIONS AROUND 2 TO 3 INCHES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. WEITLICH
Special weather statement, Jun 3, 6:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 628 PM EDT TUE JUN 3 2008 FLZ041-044-046-032315- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-SEMINOLE- 628 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORMS OVER NORTHEAST LAKE COUNTY ARE EXPECTED TO AFFECT NORTHWESTERN SEMINOLE AND SOUTHWESTERN VOLUSIA COUNTIES... AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG STORMS FROM CASSIA TO MOUNT PLYMOUTH...MOVING SOUTHEAST AT 5 TO 10 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE DE BARY AND SANFORD. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:31 PM EDT | Special Marine Warning | MLB | 119 min | |
| Jun 3, 7:31 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.